Robust finite-time bounded observer design for a class of uncertain non-linear Markovian jump systems

Weiming Xiang, Jian Xiao, Muhammad Naveed Iqbal

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

This paper concerns the state estimation problem for a class of uncertain non-linear Markovian jump systems, where the Markovian jump only occurs in some 'short' finite-time intervals. For this class of Markovian jump systems, the boundedness of estimation error deserves our investigation. By introducing the concepts of finite-time stochastic stability and boundedness, sufficient conditions ensuring uncertain non-linear Markovian jump system's finite-time stochastic stablility and boundedness are derived, then the result is extended to γ -disturbance attenuation case. Based on the analysis results, a robust observer ensuring the estimation error bounded with γ -disturbance attenuation in a prescribed boundary is constructed. A design algorithm is proposed when some parameter optimization is involved. Numerical design examples are given to illustrate the effectiveness of our results.

Original languageEnglish (US)
Pages (from-to)551-572
Number of pages22
JournalIMA Journal of Mathematical Control and Information
Volume29
Issue number4
DOIs
StatePublished - Dec 1 2012
Externally publishedYes

Keywords

  • γ-disturbance attenuation
  • finite-time stochastic boundedness
  • finite-time stochastic stability
  • Markovian jump system
  • state estimation

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Control and Optimization
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Robust finite-time bounded observer design for a class of uncertain non-linear Markovian jump systems'. Together they form a unique fingerprint.

  • Cite this